On admission, she was treated with intravenous (IV) fluids, but despite these measures her kidney function steadily worsened. protein of 390 mg/day. Chest X-ray and ultra sound of kidneys were normal. Acute kidney injury was suspected and she was treated with intravenous fluids. Despite these measures her kidney function steadily worsened. Her serum creatinine on days 2 and 3 were 2.16 and 2.24 mg/dl, respectively. Wrights staining for eosinophils was positive. Fortunately her serum creatinine started to decrease and was 2 mg/dl and 1.4 mg/dl by day 4 and 5, respectively. A tentative diagnosis of acute interstitial nephritis due to Isotretinoin was made, with the recommendation to avoid this treatment in the future. Two weeks later her serum creatinine and urinary protein returned to normal values. == Conclusions: == Flank pain should raise suspicion of Isotretinoin-induced acute kidney injury, suggesting that a careful kidney function test besides testing for liver function is warranted in patients with these symptoms. Keywords:isotretinoin, acne, acute interstitial nephritis, acute Rgs2 kidney injury == Background == A variety of pharmacological treatments for acne exist, including topical benzoyl peroxide, topical retinoids, topical ASP6432 antibiotics, oral antibiotics, hormonal therapy, isotretinoin and others [1]. Isotretinoin is generally reserved for severe, recalcitrant, nodular acne that is unresponsive to topical therapy. Although effective against severe acne, isotretinoin is associated with various adverse effects, including cheilitis, dry skin and mucous membranes, epistaxis, increased risk of cutaneousStaphylococcus aureusinfections, myalgia, hyperlipidemia, and liver function abnormalities [2]. There are no ASP6432 published reports on renal side effects of Isotretinoin. We report a case of acute kidney injury (AKI) in a patient treated with this drug. == Case Report == An otherwise previously healthy 17-years-old female with no prior medical history was admitted to the hospital with a 5-day history of bilateral flank pain, nausea and vomiting. She denied other gastrointestinal or urinary symptoms, hematuria, fever or use of cyclooxygenase 2 inhibitors (COXIBs) and nonsteroidal anti-inflammatory drugs (NSAID). Her past medical history is not noteworthy, except for the use of Isotretinoin 2 years previously for acne treatment. Two months prior to admission she was retreated with Isotretinoin owing to acne, and stopped when symptoms developed. On physical examination, acne was observed over her face, mild pallor however, no skin rash was noted. Both vital signs and physical examination were normal apart from tenderness over both flanks. Initial laboratory results revealed the following: Serum creatinine (Scr) was 2 mg/dl, Blood urea nitrogen (BUN) 20 mg/dl, Complete blood count (CBC), full chemistry panel, rheumatoid factor (RF), An anti-streptolysin O titre (ASOT), Protein electrophoresis (PEP), antinuclear antibody (ANA) and complements were all normal. Blood Gases(v): pH 7.35; Pco2: 35 mmHg; HCO3: 18 mEq/L. Anion Gap: 21. Urinalysis: Specific gravity 1.010; pH 6; white blood cells (WBC) 25/ul; Red blood cells (RBC) 10/ul, protein +1. Urine Sediment showed WBC 57/hpf; RBC 34 hpf/ul; Epithelial cells ++/hpf without evidence of WBC, RBC or granular casts. 24 h urine collection showed creatinine clearance of 33 ml/min and urine protein of 390 mg/day. Chest X-ray (CXR) and ultra sound (U/S) of kidneys were normal. On admission, she was treated with intravenous (IV) fluids, but despite these measures her kidney function steadily worsened. Her ASP6432 Scr on days 2 and 3 were 2.16 and 2.24 mg/dl, respectively. Repeated urine sediment showed 5 WBC casts, 2030 WBC/hpf, no RBCs or other casts, Wrights staining for eosinophils was positive (Figure 1). A tentative diagnosis of acute interstitial nephritis (AIN) was made on the basis of these clinical and laboratory findings. A rescue therapy with steroids was suggested because of the continued deterioration of her kidney function tests. Fortunately her Scr.